# SDR AALA201812109008

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 14,582 hours, 4,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DIFFICULT TO ARM AND DISARM.  FOUND FOD IN THE AFT GIRT BAR RECEIVER LATCH. REMOVED THE FOD AND OPS CHECKED GOOD IAW AMM 52-00-00.
